Alert archive / Texas / Gale Warnings in 2017

Gale Warning 5, NWS Brownsville, TX

November 18, 2017

NWS Brownsville, TX issued this gale warning at Nov 18, 2017, 4:20 AM CST. It took effect at Nov 18, 2017, 8:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2017, 4:20 AM CST (10:20 UTC)
In effect from
Nov 18, 2017, 8:00 PM CST
Expired
Nov 19, 2017, 6:00 AM CST
In force
10 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

827 
WHUS74 KBRO 181020
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
420 AM CST SAT NOV 18 2017

...HAZARDOUS MARINE CONDITIONS WILL DEVELOP THIS EVENING...

.STRONG NORTH WINDS AND HAZARDOUS SEAS WILL DEVELOP ACROSS THE
LOWER TEXAS COASTAL WATERS LATE THIS EVENING AND OVERNIGHT IN THE
WAKE OF A STRONG COLD FRONT. THE STRONG NORTH WINDS AND HAZARDOUS
SEAS WILL PERSIST THROUGH THE OVERNIGHT HOURS INTO SUNDAY AND 
WILL GRADUALLY DIMINISH STARTING SUNDAY EVENING. 

GMZ150-155-170-175-181830-
/O.NEW.KBRO.GL.W.0005.171119T0200Z-171119T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
420 AM CST SAT NOV 18 2017

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST
SUNDAY. 

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE.

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ130-132-135-181830-
/O.NEW.KBRO.SI.Y.0061.171119T0200Z-171119T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
420 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 PM THIS
EVENING TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 9 AM CST SUNDAY. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO NEAR GALE
  FORCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
535 
WHUS74 KBRO 181508 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
908 AM CST SAT NOV 18 2017

...HAZARDOUS MARINE CONDITIONS DEVELOPING THIS EVENING...

.STRONG NORTH WINDS AND HAZARDOUS SEAS WILL DEVELOP ACROSS THE
LOWER TEXAS COASTAL WATERS LATE THIS EVENING AND OVERNIGHT IN THE
WAKE OF A STRONG COLD FRONT. THE STRONG NORTH WINDS AND HAZARDOUS
SEAS WILL PERSIST THROUGH THE OVERNIGHT HOURS AND INTO SUNDAY.
HIGH WINDS AND SEAS WILL GRADUALLY DIMINISH BY SUNDAY EVENING.

GMZ150-155-170-175-190400-
/O.CON.KBRO.GL.W.0005.171119T0200Z-171119T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
908 AM CST SAT NOV 18 2017

...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
CST SUNDAY...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE. 

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ130-132-135-190400-
/O.CON.KBRO.SI.Y.0061.171119T0200Z-171119T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
908 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 8 PM
THIS EVENING TO 9 AM CST SUNDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO NEARING 
  GALE FORCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FRYE
396 
WHUS74 KBRO 182041 AAB
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
241 PM CST SAT NOV 18 2017

...HAZARDOUS MARINE CONDITIONS DEVELOPING THIS EVENING...

.STRONG NORTH WINDS AND HAZARDOUS SEAS WILL DEVELOP ACROSS THE
LOWER TEXAS COASTAL WATERS LATE THIS EVENING AND OVERNIGHT IN THE
WAKE OF A STRONG COLD FRONT. THE STRONG NORTH WINDS AND HAZARDOUS
SEAS WILL PERSIST THROUGH THE OVERNIGHT HOURS AND INTO SUNDAY.

GMZ150-155-170-175-190600-
/O.CON.KBRO.GL.W.0005.171119T0200Z-171119T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
241 PM CST SAT NOV 18 2017

...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
CST SUNDAY...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE. 

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 12
  FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ130-132-135-190600-
/O.CON.KBRO.SI.Y.0061.171119T0200Z-171119T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
241 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 8 PM
THIS EVENING TO 9 AM CST SUNDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO NEARING 
  GALE FORCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FRYE
019 
WHUS74 KBRO 190306
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
906 PM CST SAT NOV 18 2017

...HAZARDOUS MARINE CONDITIONS TONIGHT...

.STRONG NORTH WINDS AND ELEVATED SEAS WILL PERSIST OVERNIGHT IN 
THE WAKE OF A COLD FRONT.

GMZ150-155-170-175-190930-
/O.EXT.KBRO.GL.W.0005.000000T0000Z-171119T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
906 PM CST SAT NOV 18 2017

...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS.

* WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12
  FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ130-132-135-190930-
/O.CON.KBRO.SI.Y.0061.000000T0000Z-171119T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
906 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM
CST SUNDAY...

* WINDS...NORTH 20 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
347 
WHUS74 KBRO 190928
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
328 AM CST SUN NOV 19 2017

...HAZARDOUS MARINE CONDITIONS PERSIST...

.STRONG NORTH WINDS AND ELEVATED SEAS WILL CONTINUE FOR MUCH OF 
TODAY IN THE WAKE OF A COLD FRONT.

GMZ150-155-170-175-191800-
/O.CON.KBRO.GL.W.0005.000000T0000Z-171119T1200Z/
/O.NEW.KBRO.SC.Y.0059.171119T1200Z-171120T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
328 AM CST SUN NOV 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS BEFORE
  SUNRISE DIMINISHING TO 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS
  AFTER SUNRISE. 

* WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12
  FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-191800-
/O.EXT.KBRO.SI.Y.0061.000000T0000Z-171119T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
328 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL NOON CST
TODAY...

* WINDS...NORTH 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
107 
WHUS74 KBRO 191209
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
609 AM CST SUN NOV 19 2017

...HAZARDOUS MARINE CONDITIONS WILL PERSIST...

.STRONG NORTH WINDS AND ELEVATED SEAS WILL CONTINUE FOR MUCH OF
TODAY IN THE WAKE OF A COLD FRONT.

GMZ150-155-170-175-191815-
/O.EXP.KBRO.GL.W.0005.000000T0000Z-171119T1200Z/
/O.CON.KBRO.SC.Y.0059.000000T0000Z-171120T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
609 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST 15 TO
  20 KNOTS IN THE AFTERNOON.
 
* WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 
  FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-191800-
/O.CON.KBRO.SI.Y.0061.000000T0000Z-171119T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
609 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON
CST TODAY...

* WINDS...NORTH 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Nov 18, 3:46 AM CST, 34 minutes earlier.

Area forecast discussion, Nov 18, 3:46 AM CST, 34 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
346 AM CST Sat Nov 18 2017

.SHORT TERM (Today through Sunday): The latest surface analysis shows
a cold front across Oklahoma with a dry line extending into west
Texas. Water vapor imagery and satellite total Precipitable water
continues to indicate a dry air mass remains in place across much of
Texas courtesy of mid level ridging anchored over northern Mexico.
The cold front is forecast to move south across Texas today and
approach the northern ranchlands this evening. Ahead of the cold
front, a very warm day with above normal temperatures are expected
across deep south Texas today. High temperatures will be in the
upper 80s to around 90 degrees with a mix of sun and clouds. Near
record to record high temperatures are possible today.

The strong cold front is expected to move through deep south Texas
this evening. Despite the dry airmass, isolated to scattered showers
are possible along the front, especially across the coastal waters.
In the wake of the front, temperatures expected to quickly fall into
the 60s before midnight. Breezy north winds will persist overnight
with clearing skies. Low temperatures tonight will range from the
low 50s across the northern ranchlands to the lower 60s along the
beaches. Surface high pressure settles across the region on Sunday
resulting in diminishing northeast winds and below normal
temperatures. High temperatures on Sunday will be in the upper 60s
to lower 70s.

.LONG TERM (Sunday Night through Friday): For the Sunday night
through Tuesday period, a broad upper trough will dig and spread
across the eastern half of the US. The forecast area will
generally remain on the backside of the trough. Onshore flow with
somewhat above normal moisture for this time of the year will
bring slight chances of showers to much of the eastern half of the
forecast area during the day on Monday. High temperatures on
Monday look to hover in the lower/mid 70s. For Tuesday, the
models push a cold front south into deep south TX somewhere in the
late afternoon/evening timeframe and this will have the net
effect of pushing low level moisture offshore and am expecting
little precipitation with the passage of the front. The ECMWF is
a little stronger with the front compared to the GFS, so have
split the difference in terms of wind speeds in the forecast. High
temperatures Tuesday afternoon ahead of the front will generally
rise into the upper 70s to mid 80s.

Wednesday through Friday looks dry across the region as modest
northwest-north flow prevails aloft with weak high pressure
at the surface. The GFS and ECMWF both maintain near to somewhat
above normal temperatures across the Rio Grande Valley during the
three-day time period, though the ECMWF is carrying somehwat
higher temperatures than the GFS. Will keep highs area-wide in the
lower/mid 70s for Wed/Thu with mid/upper 70s for Friday.

&&

.MARINE (Today through Sunday): Buoy 42045 (TGLO TABS Buoy K)
recently reported southwest winds around 17 knots gusting to
around 20 knots. Low pressure across north Texas will support a
tight pressure gradient along the lower Texas coast this morning.
Small craft should exercise caution on the Gulf waters this
morning due to elevated winds and seas. There will be some slight
improvement on Gulf waters this afternoon as the pressure gradient
relaxes. However, this will be short lived as the strong cold
front moves through the lower Texas coastal waters late this
evening and overnight bringing hazardous marine conditions. A Gale
Warning is in effect from 8 pm tonight through 9 am Sunday for
the Gulf waters 0- 60 NM east of Padre Island due to sustained
winds near Gale force and frequent Gale force gusts. A Small Craft
Advisory is in effect from 8 pm tonight to 9 am Sunday for the
Laguna Madre due to strong north winds.

Sunday night through Wednesday: The period will begin with
elevated wave heights with Small Craft Advisory conditions in
place, though seas will slowly subside Sunday night through
Monday. Surface high pressure will be in place across the waters
Monday night/Tuesday for modest winds/seas. Wave heights will be
on the increase again with freshening winds Tuesday night as a
cold front moves across the waters. Small Craft Advisory
conditions will redevelop Tuesday night and continue through
Wednesday.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory for winds from 8 PM this evening to 9 AM
     CST Sunday for GMZ130-132-135.

     Gale Warning from 8 PM this evening to 9 AM CST Sunday for
     GMZ150-155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63/19
Hazardous weather outlook, Nov 17, 4:29 PM CST, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
429 PM CST Fri Nov 17 2017

TXZ248>257-182230-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
429 PM CST Fri Nov 17 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There will be an elevated risk of rip currents Saturday through
Monday and again Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-182230-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
429 PM CST Fri Nov 17 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Adverse marine conditions are expected Saturday night and Sunday
due to strong north winds and high seas with the passage of a
cold front. Small Craft Advisory or Gale conditions will be
possible. Small Craft Advisory conditions possible again Wednesday
and Wednesday night with the passage of another cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Castillo

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 4:20 AM CSTSmall Craft Advisory for WindsBRO35 hr

Nearby

Gale Warnings in Texas, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.